# SDR SWAA2023031301715

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR STRAP CORROSION AT LBL 2' BETWEEN STA 1060-1040 MAIN CABIN AFT WET AREA FLOOR STRAP CORROSION AT LBL 2' BETWEEN STA 1006-1016<[01] FOUND EXFOLIATING CORROSION TO BE OUT OF LIMITS REF SRM 51-70-15-1A-1. PART NEEDS REPLACEMENT.;[02] REMOVED FLOOR STRAP AT MAIN CABIN AFT WET AREA BETWEEN STA 1040 TO 1060 AND LBL 2' REF SRM 51-40-02-0G-0;[03] LOCATED; DRILLED AND COUNTERZUNK HOLES AT AFT WET AREA NEW STRAP AT LBL 2' BETWEEN STA 1060- 1040 REF 51-40-05-0G-0;[04] VERIFIED STEPS 1;2;3;[05] OK TO INSTALL NEW FLOOR STRAP.;[06] CORRECTION STEP 2: REMOVED FLOOR STRAP AT MAIN CABIN AFT WET AREA BETWEEN STA 1006 TO 1016 AND LBL 2' REF SRM 51-40-02-0G-0;[07] CORRECTION STEP 3. LOCATED; DRILLED AND COUNTERZUNK HOLES AT AFT WET AREA NEW STRAP AT LBL 2' BETWEEN STA 1006- 1016 REF 51-40-05-0G-0;[08] INSTALLED NEW FLOOR STRAP AT MAIN CABIN AFT WET AREA BETWEEN STA 1006 TO 1016 AND LBL 2' REF SRM 51-40-02-0G-0 AND DWG 147A5600;[09] VERIFIED AND INSPECTED STEP #8. FINAL.;[10] INSPECTED.
